# SDR DALA2017021501340

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 26,477 hours, 10,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK ON THE FLOOR SUPPORT BS 1016 AND RBL 35.  REPLACED THE FLOOR SUPPORT IAW SRM 13737-700 51-10-02 ITEM 9, 51-40-02 AND DWG 148A0922.
